# SDR 08FDEA04295

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727227
- Aircraft serial: 21452
- Aircraft time: 51,186 hours, 36,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Misaligned
- Location: Bs 720f-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720F LBL 45 HAS HOLE FOR FLOORBOARD DRILLED ON EXISTING SEAT TRACK SPLICE ON A FASTENER. REMOVED SEAT TRACK AND SPLICE BS 720F - 750 LBL 45 IAW SRM 51-30-2. LOCATED, DRILLED,   DEBURRED NEW SEAT TRACK SECTION IAW SRM 53-10-5. FABRICATED SPLICE ANGLE IAW SRM 53-10-2 FIG 7, AND 51-30-5, AND 51-30-8.   TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED, IAW SRM 51-30-2.
